# SDR AWXA0000351

- Difficulty date: May 30, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 39,953 hours, 28,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6573743
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, STRINGER ENDS CRACKED AT FS 500C +4 STR 16L AND 16R.  REMOVED DAMAGED PART IAW 737 SRM 51-40-02, FABRICATED REPLACEMENT PARTS IAW 737 SRM 53-00-03 FIG 201, TREATED AND PRIMED AND INSTALLED PARTS IAW 737 SRM 51-10-02 AND 51-40-02.
